# SDR UIEA2014080500364

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Rt Wlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHORD RT WING GEAR WW BULKHEAD CHORD CORROSION STATION 1350 RBL 5.  IAW SRM 51-40-02 REV 27 REPLACED DAMAGE PART WITH NEW PART.
